Alert archive / Georgia / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 58, NWS Atlanta, GA

March 21, 2017Lumpkin County, White County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Mar 21, 2017, 5:41 PM EDT for Lumpkin County, White County, Georgia. It was in force for 49 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 21, 2017, 5:41 PM EDT (21:41 UTC)
Expired
Mar 21, 2017, 6:30 PM EDT
In force
49 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

Counties Lumpkin County, GA, White County, GA

The radar

The Greer radar (KGSP), 147 km from the middle of the area, began a volume at 21:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 21, 5:50 PM EDTHAIL 15 Nw Cleveland, GAQUARTER SIZE HAIL.
Mar 21, 6:07 PM EDTHAIL 1.75Cleveland, GAREPORTED IN CITY OF CLEVELAND BY WHITE COUNTY PUBLIC SAFETY.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 9 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 21, 3:33 PM EDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 9.7 hours before the alert went out and 157 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2017-03-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2017-03-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 125 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1219 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
125 m²/s²
0-3 km storm-relative helicity
152 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

410 
WUUS52 KFFC 212141
SVRFFC
GAC187-311-212230-
/O.NEW.KFFC.SV.W.0058.170321T2141Z-170321T2230Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
541 PM EDT TUE MAR 21 2017

The National Weather Service in Peachtree City has issued a

* Severe Thunderstorm Warning for...
  Northeastern Lumpkin County in north central Georgia...
  Central White County in northeastern Georgia...

* Until 630 PM EDT

* At 541 PM EDT, a severe thunderstorm was located over Camp Coleman
  Lake, or 7 miles northwest of Cleveland, moving southeast at 5 mph.

  HAZARD...60 mph wind gusts and half dollar size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees. 

* Locations impacted include...
  Cleveland, Camp Coleman Lake, Whitley Gap Shelter, Smithgall Woods
  Conservation Are, Porter Springs, Turners Corner and Qualatchee
  Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

&&

LAT...LON 3465 8366 3462 8364 3459 8364 3450 8382
      3450 8384 3463 8401 3473 8390 3472 8389
      3473 8387 3472 8386 3473 8383 3474 8383
TIME...MOT...LOC 2141Z 298DEG 5KT 3465 8387 

HAIL...1.25IN
WIND...60MPH
 
$$
2 follow-up statements
130 
WWUS52 KFFC 212150
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
550 PM EDT TUE MAR 21 2017

GAC187-311-212230-
/O.CON.KFFC.SV.W.0058.000000T0000Z-170321T2230Z/
Lumpkin GA-White GA-
550 PM EDT TUE MAR 21 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM EDT
FOR NORTHEASTERN LUMPKIN AND CENTRAL WHITE COUNTIES...

At 550 PM EDT, a severe thunderstorm was located over Camp Coleman
Lake, or near Cleveland, moving southeast at 5 mph.

HAZARD...Two inch hail and 60 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees. 

Locations impacted include...
Cleveland, Camp Coleman Lake, Whitley Gap Shelter, Smithgall Woods
Conservation Are, Porter Springs, Turners Corner and Qualatchee Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

&&

LAT...LON 3465 8366 3462 8364 3459 8364 3450 8382
      3450 8384 3463 8401 3473 8390 3472 8389
      3473 8387 3472 8386 3473 8383 3474 8383
TIME...MOT...LOC 2150Z 298DEG 5KT 3464 8386 

HAIL...2.00IN
WIND...60MPH
 
$$
497 
WWUS52 KFFC 212211
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
611 PM EDT TUE MAR 21 2017

GAC187-311-212230-
/O.CON.KFFC.SV.W.0058.000000T0000Z-170321T2230Z/
Lumpkin GA-White GA-
611 PM EDT TUE MAR 21 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM EDT
FOR NORTHEASTERN LUMPKIN AND CENTRAL WHITE COUNTIES...

At 610 PM EDT, a severe thunderstorm was located over Qualatchee
Lake, or near Cleveland, moving southeast at 5 mph.

HAZARD...Ping pong ball size hail and 60 mph wind gusts. 

SOURCE...Law enforcement has reported 1 inch hail in Cleveland 
         around 600 PM. 

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees. 

Locations impacted include...
Cleveland, Camp Coleman Lake, Whitley Gap Shelter, Smithgall Woods
Conservation Are, Porter Springs, Turners Corner and Qualatchee Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

&&

LAT...LON 3465 8366 3462 8364 3459 8364 3450 8382
      3450 8384 3463 8401 3473 8390 3472 8389
      3473 8387 3472 8386 3473 8383 3474 8383
TIME...MOT...LOC 2210Z 298DEG 5KT 3463 8383 

HAIL...1.50IN
WIND...60MPH
 
$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 21, 3:35 PM EDT, 2 hours 6 minutes earlier.

Area forecast discussion, Mar 21, 3:35 PM EDT, 2 hours 6 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
335 PM EDT Tue Mar 21 2017

A cold front is currently situated along the GA/TN border. This
boundary will continue to sag southward overnight and Wednesday.
Still monitoring conditions for potentially severe weather late this
afternoon amd evening.

18Z FFC sounding shows very steep mid level lapse rates in place
along with ~1500 j/kg of surface based CAPE. However, moisture is
the column is lacking. Have seen some cu pop this afternoon, and
even with the favorable conditions, convection has not fired. Matter
of fact, weak showers that developed across south central TN
diminished as they moved southward.

The hi-res models are now developing some isold/sct convection out
ahead of the main complex late this afternoon. However, the main
system will be related to the complex currently pushing south across
western TN. Models continue to evolve this into a MCS that moves
across northern GA during the early evening hours. The hi-res models
keep most of the activity north of the Interstate 20 corridor. The
main mode of any severe weather that develops will be large hail and
damaging wind gusts.

Even now, there isn't much convergence along the frontal boundary.
Do expect shra/tsra to diminish overnight with the loss of heating
and any mid level support. With little surface moisture and lacking
frontal forcing on Wednesday, so have removed pops.

NListemaa

.LONG TERM /Thursday through Tuesday/...

Medium-range models continue to show a progressive pattern through
the extended forecast period. General timing of the various features
translating through the flow will vary somewhat from run-to-run,
however 12Z run does not show significant deviation from the
previous cycle, and little change was made to the Long Term Forecast
grids at this time. Please see the previous Long Term Forecast
Discussion below.

20

Previous LONG TERM Discussion /Wednesday Night through Monday/...

A front will cross the region Wednesday with strong high pressure
building in from the north. Given some mid-level impulses and
residual moisture within the column, some model solutions are
hinting at scattered showers through Thursday. Kept a schc pop to
account for this with the understanding that the apparent high
will likely win out, limiting precipitation coverage overall. So,
anticipate cloudy skies and much cooler temperatures Thursday
under northeast/easterly flow. Temperatures may run 10 degrees or
so below normal..in the low/mid 50s in north GA and around 60
within central GA.

Mid-level ridging will cross the region with the surface high
staying locked into place across north/northeast GA through much
of Friday. This will keep temperatures around climo for Friday.
The high will move out to sea Friday night into Saturday allowing
return flow to develop. Given this, we expect dry conditions
Friday through much of Saturday ahead of the next storm system.

A potent closed low will drop out of the Rockies and
quickly move east through the weekend. The models have
started to slow this feature the last couple of runs and also a
weakening trend has been noted. A front will approach from the
west late Saturday and slowly drape across northern GA before
becoming washed out Sunday night. Given the upper level support is
weakening with a broad surface boundary, feeling the overall
coverage and intensity of any thunderstorm activity is waning at
this point.

Another weak impulse will approach Monday afternoon, helping to
initiate shower activity across the residual boundary in north
GA. From this, you might gain the perspective that central
GA will likely see little in the way of precipitation amounts
through the long term...and you would be correct as much of the
dynamics will be lofted to the north.

Above normal temperatures expected through most of the long term,
apart from cooler airmass Thursday into early Friday.

26

&&

.AVIATION...
18Z Update...

Cold front will continue to sag south overnight and into early
Wednesday. A large area of shra/tsra is expected across portions
of north GA late this afternoon and evening. Not confident that
the thunderstorms will make it as far south as ATL, but am
hesitant to remove them from the TAF. MVFR conditions possible
overnight, but VFR cigs/vsbys expected for the afternoon on
Tuesday.

//ATL Confidence...18Z Update...

High confidence all elements.

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          57  71  43  54 /  60  10  20  20
Atlanta         57  72  47  54 /  40  10  20  20
Blairsville     50  66  38  51 /  70  10  20  20
Cartersville    54  68  45  55 /  50  10  20  20
Columbus        60  79  54  61 /  10  10  20  20
Gainesville     55  70  43  52 /  60  10  20  20
Macon           60  76  50  57 /  10  10  20  20
Rome            54  67  44  57 /  50  10  20  20
Peachtree City  55  73  48  55 /  20  10  20  20
Vidalia         62  75  51  58 /  10  10  20  20

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
Severe Thunderstorm Watch until 11 PM EDT this evening for the
following zones: Banks...Barrow...Bartow...Catoosa...Chattooga...
Cherokee...Clarke...Clayton...Cobb...Dade...Dawson...DeKalb...
Douglas...Fannin...Floyd...Forsyth...Gilmer...Gordon...Greene...
Gwinnett...Hall...Henry...Jackson...Lumpkin...Madison...Morgan...
Murray...Newton...North Fulton...Oconee...Oglethorpe...
Paulding...Pickens...Polk...Rockdale...South Fulton...
Taliaferro...Towns...Union...Walker...Walton...White...
Whitfield...Wilkes.

&&

SHORT TERM...NListemaa
LONG TERM....20
AVIATION...NListemaa
Hazardous weather outlook, Mar 21, 12:00 PM EDT, 5 hours 41 minutes before
Hazardous Weather Outlook...Updated
National Weather Service Peachtree City GA
1200 PM EDT Tue Mar 21 2017

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-221115-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
1200 PM EDT Tue Mar 21 2017

This Hazardous Weather Outlook is for portions of North and Central
Georgia.

.DAY ONE...This Afternoon and Tonight...

Scattered strong to severe thunderstorms are likely across portions
of north Georgia this afternoon through the evening hours. A few of
these storms could produce large hail and damaging winds.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday...

There is a chance of thunderstorms across north Georgia Saturday
through Sunday.

Otherwise, no hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not requested but spotters are encouraged
to submit reports of severe weather through the web by going to
weather.gov/atlanta.

In the hours before

Local storm report, Mar 21, 4:29 PM EDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
429 PM EDT TUE MAR 21 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0423 PM     HAIL             CENTERSIDE              34.52N  83.74W
03/21/2017  E1.75 INCH       WHITE              GA   EMERGENCY MNGR

            WHITE COUNTY FIRE REPORTING UP TO GOLF BALL SIZE HAIL
            ALONG OLD HWY 75 NEAR THE HALL AND WHITE COUNTY LINE.
            TIME ESTIMATED.

&&

EVENT NUMBER FFC1700260

DJN
Special weather statement, Mar 21, 4:36 PM EDT, 1 hour 5 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
436 PM EDT TUE MAR 21 2017

GAZ003-004-212115-
Whitfield GA-Catoosa GA-
436 PM EDT TUE MAR 21 2017

...SIGNIFICANT WEATHER ADVISORY FOR WHITFIELD AND SOUTHEASTERN
CATOOSA COUNTIES UNTIL 515 PM EDT...

At 435 PM EDT...a strong thunderstorm was over Rocky Face, or near
Dalton...moving east at 10 mph.

  HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
           ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of this storm include
Dalton, Tunnel Hill, Rocky Face, Mill Creek and Dawnville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3484 8486 3471 8492 3471 8494 3470 8493
      3464 8496 3480 8515 3489 8508
TIME...MOT...LOC 2035Z 284DEG 10KT 3481 8503

HAIL...0.25IN
WIND...40MPH
Special weather statement, Mar 21, 4:58 PM EDT, 43 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
458 PM EDT TUE MAR 21 2017

GAZ006-008-015-212145-
Union GA-Lumpkin GA-Fannin GA-
458 PM EDT TUE MAR 21 2017

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN UNION...NORTHWESTERN
LUMPKIN AND EASTERN FANNIN COUNTIES UNTIL 545 PM EDT...

At 457 PM EDT...a strong thunderstorm was over Margret, or 12 miles
southeast of Blue Ridge...moving southeast at 15 mph.

  HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
           ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of this storm include
Suches, Dial, Margret, Camp Merrill, Vogel State Park, Hawk Mountain
Shelter, Hurst, Jones Creek, Woods Hole Shelter, Gaddistown and Gooch
Mountain Shelter.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3480 8429 3488 8423 3479 8389 3460 8408
TIME...MOT...LOC 2057Z 294DEG 14KT 3476 8415

HAIL...0.25IN
WIND...40MPH
Special weather statement, Mar 21, 4:58 PM EDT, 43 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
458 PM EDT TUE MAR 21 2017

GAZ001-002-212130-
Walker GA-Dade GA-
458 PM EDT TUE MAR 21 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN WALKER AND DADE
COUNTIES UNTIL 530 PM EDT...

At 458 PM EDT...a strong thunderstorm was over Stephensville, or near
Trenton...moving east at 20 mph.

  HAZARD...40 to 50 mph wind...nickel sized hail and frequent cloud
           to ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of this storm include
Trenton, Morganville, Stephensville, Cloudland Canyon State Park,
Cooper Heights and New England.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3496 8549 3491 8535 3482 8532 3475 8543
      3479 8557 3498 8560
TIME...MOT...LOC 2058Z 290DEG 16KT 3490 8558

HAIL...0.88IN
WIND...50MPH
Local storm report, Mar 21, 5:14 PM EDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
514 PM EDT TUE MAR 21 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0509 PM     HAIL             1 SSW PLEASANT GROVE    34.81N  84.95W
03/21/2017  E1.25 INCH       WHITFIELD          GA   PUBLIC

            QUARTER TO HAIL DOLLAR SIZE HAIL NORTH SIDE OF DALTON.

&&

EVENT NUMBER FFC1700261

DJN
Special weather statement, Mar 21, 5:24 PM EDT, 17 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
524 PM EDT TUE MAR 21 2017

GAZ005-007-212200-
Gilmer GA-Murray GA-
524 PM EDT TUE MAR 21 2017

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN GILMER AND SOUTHERN
MURRAY COUNTIES UNTIL 600 PM EDT...

At 523 PM EDT...a strong thunderstorm was over Chatsworth...moving
east at 20 mph.

  HAZARD...Nickel sized hail and 40 mph wind gusts.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of this storm include
Chatsworth, Carters, Tails Creek, Ramhurst, Mountaintown, Fort
Mountain State Park and North Georgia Speedway.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately.

LAT...LON 3478 8452 3457 8464 3461 8473 3462 8472
      3462 8475 3468 8489 3471 8488 3471 8487
      3472 8486 3473 8487 3474 8485 3476 8487
      3479 8486 3480 8484 3481 8485 3482 8485
TIME...MOT...LOC 2123Z 284DEG 19KT 3475 8480

HAIL...0.88IN
WIND...40MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 21, 3:40 PM EDTSpecial Weather StatementFFCBanks50 min
Mar 21, 3:50 PM EDTSevere Thunderstorm WarningFFCBanks, Hall, White40 min
Mar 21, 4:08 PM EDTSpecial Weather StatementFFCLumpkin52 min
Mar 21, 4:23 PM EDTSpecial Weather StatementFFCChattooga37 min
Mar 21, 4:29 PM EDTSevere Thunderstorm WarningFFCHall, White46 min
Mar 21, 4:36 PM EDTSpecial Weather StatementFFCWhitfield39 min
Mar 21, 4:57 PM EDTSevere Thunderstorm WarningFFCMurray, Whitfield33 min
Mar 21, 4:58 PM EDTSpecial Weather StatementFFCUnion47 min
Mar 21, 5:04 PM EDTFlash Flood WarningFFCHall, White6 hr
Mar 21, 5:09 PM EDTSevere Thunderstorm WarningFFCFannin, Lumpkin, Union51 min
Mar 21, 5:13 PM EDTSevere Thunderstorm WarningFFCBanks, Hall, White47 min
Mar 21, 5:18 PM EDTSevere Thunderstorm WarningFFCDade, Walker18 min
Mar 21, 5:24 PM EDTSpecial Weather StatementFFCMurray36 min
Mar 21, 5:44 PM EDTSpecial Weather StatementFFCDade31 min
Mar 21, 5:52 PM EDTSevere Thunderstorm WarningFFCFannin, Lumpkin, Union38 min
Mar 21, 5:59 PM EDTSevere Thunderstorm WarningFFCBanks46 min
Mar 21, 6:06 PM EDTFlash Flood WarningFFCDade, Walker6 hr
Mar 21, 6:06 PM EDTSevere Thunderstorm WarningFFCFannin24 min
Mar 21, 6:07 PM EDTSevere Thunderstorm WarningFFCDade, Walker23 min
Mar 21, 6:20 PM EDTFlash Flood WarningFFCLumpkin, Union, White6 hr
Mar 21, 6:27 PM EDTSpecial Weather StatementFFCJackson33 min
Mar 21, 6:28 PM EDTSpecial Weather StatementFFCWalker32 min
Mar 21, 6:28 PM EDTSevere Thunderstorm WarningFFCLumpkin, Union47 min
Mar 21, 6:31 PM EDTSpecial Weather StatementFFCWhite44 min
Mar 21, 6:33 PM EDTSevere Thunderstorm WarningFFCFannin42 min
Mar 21, 6:38 PM EDTSevere Thunderstorm WarningFFCCatoosa, Dade, Walker37 min
Mar 21, 6:53 PM EDTSevere Thunderstorm WarningFFCClarke, Jackson, Madison52 min
Mar 21, 6:56 PM EDTSpecial Weather StatementFFCBanks49 min
Mar 21, 7:08 PM EDTSevere Thunderstorm WarningFFCMadison37 min
Mar 21, 7:09 PM EDTSpecial Weather StatementFFCForsyth51 min
Mar 21, 7:11 PM EDTSevere Thunderstorm WarningFFCCatoosa, Chattooga, Dade, Floyd, Gordon, Walker and 1 more49 min
Mar 21, 7:13 PM EDTSpecial Weather StatementFFCJackson47 min
Mar 21, 7:16 PM EDTSevere Thunderstorm WarningFFCFannin, Union44 min
Mar 21, 7:17 PM EDTSpecial Weather StatementFFCWalton43 min
Mar 21, 7:21 PM EDTSevere Thunderstorm WarningFFCClarke, Madison, Oglethorpe24 min
Mar 21, 7:24 PM EDTSevere Thunderstorm WarningFFCBarrow, Jackson, Oconee36 min
Mar 21, 7:33 PM EDTSevere Thunderstorm WarningFFCBarrow, Gwinnett, Walton42 min
Mar 21, 7:35 PM EDTSpecial Weather StatementFFCBanks25 min
Mar 21, 7:37 PM EDTSpecial Weather StatementFFCGilmer, Murray23 min
Mar 21, 7:41 PM EDTSpecial Weather StatementFFCDawson34 min
Mar 21, 7:41 PM EDTSevere Thunderstorm WarningFFCGilmer, Murray34 min
Mar 21, 7:45 PM EDTSevere Thunderstorm WarningFFCClarke, Jackson, Madison, Oconee, Oglethorpe45 min
Mar 21, 7:48 PM EDTSpecial Weather StatementFFCLumpkin, White27 min
Mar 21, 7:48 PM EDTSevere Thunderstorm WarningFFCBartow, Chattooga, Fannin, Floyd, Gilmer, Gordon and 3 more42 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.